# SDR SWAA000058

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND EEPLS FWD END CAP MISSING.  INSTALLED END CAP PER MM.
